EconPapers    
Economics at your fingertips  
 

On the Existence of the Solutions for Some Nonlinear Volterra Integral Equations

İsmet Özdemir, Ümit Çakan and Bekir İlhan

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We present a theorem which gives sufficient conditions for existence of at least one solution for some nonlinear functional integral equations in the space of continuous functions on the interval . To do this, we will use Darbo's fixed-point theorem associated with the measure of noncompactness. We give also an example satisfying the conditions of our main theorem but not satisfying the conditions described by Maleknejad et al. (2009).

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/698234.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/698234.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:698234

DOI: 10.1155/2013/698234

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:698234